# SDR AU981293

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O540A1D5
- Propeller: Mcauly 1A200FA
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Engine Bay
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FAILED.  INVESTIGATION FOUND OIL FILTER CONTAMINATED WITH METAL PARTICLES.
